Vicks Action Cold & Flu Night - 24 Tablets
- Who can use this? Adults and Children 12 years and over. How long to take it for. Adults: Do not take this medicine for longer than a few days at a time unless advised to do so by a doctor. Not to be given to children under 12 years
- Storage & Disposal
- Store below 30 Degrees Celsius in a dry, dark place.
- Product Type
- Cold & Flu Medicine
- Always read the label. Follow the directions for use. Children and adolescents (12-17 year): Do not take longer than 48 hours at a time, unless advised by a doctor. Warnings: This product may cause sleeplessness. This medicine may cause drowsiness. If affected to not drive a vehicle or operate machinery. Avoid alcohol.Do not take: With other products containing, paracetamol, phenylephrine or antihistamines. When pregnant or breastfeeding unless advised by your doctor or pharmacist. Ask your doctor or pharmacist before you take if you have high blood pressure or heart problems or are taking antidepressant medication. If an overdose is taken or suspected, ring the poisons information centre (131126) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage if left untreated. Not to be given to Children under 12 years
Ratings & Reviews
Home Delivery Or Click & Collect
If your online order is over $89 (including GST) we will ship your order free of charge.
All Click & Collect orders are free of charge. For all other orders a $7.50 shipping fee will apply.
Home delivery orders are shipped in plain packaging to protect your privacy.